A 39-year-old member asked:
Disclaimer

which side effects have you had from taking crestor (rosuvastatin) and did they go away after a few days?

1 doctor answer
Dr. Tonga Nfor
16 years experience Cardiology
They go away: Most common side effect is sore muscles. This goes away if you stop the medication.
Answered on Aug 25, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 41-year-old member asked:
Dr. Joseph Woods
28 years experience Pathology
Muscle aches, etc.: This is a statin drug, and like other statins, has the danger of causing rhabdomyolysis, or muscle breakdown, a severe side effect. This may be manif ... Read More
19
19 thanks
A 92-year-old member asked:
Dr. Steven Hill
23 years experience Family Medicine
Usually not: Most of my patients who experience side effects of Crestor (rosuvastatin) really are not having side effects and they are coincidental. You should co ... Read More
A 29-year-old member asked:
Dr. Joseph Woods
28 years experience Pathology
Muscle aches, etc.: This is a statin drug, and like other statins, has the danger of causing rhabdomyolysis, or muscle breakdown, a severe side effect. This may be manif ... Read More
1
1 thank
A 30-year-old member asked:
Dr. Harinder Gogia
32 years experience Cardiology
No: Most common side effect , muscle aches, isreversible after stopping or reducing the drug. Liver injury is also reversible. So there are no long term ... Read More
27
27 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month